# SDR CALA2025102310440

- Difficulty date: October 21, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,445 hours, 21,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Strap
- Part number: 146N542812
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP, BEHIND RH SIDE PANEL, BTW STA 1360 AND STA 1380, STRAP SUPPORT HAS CORROSION AROUND NUTPLATES.   REMOVED SUPPORT ANGLE BTW BS 1360 - 1380 IAW SRM 51-4 0-02.  REMOVED FOR ACCESS TRANSITION PANEL IAW SRM 51-40-02.   INSTALLED NEW PART IAW SRM 5 1-40-02-0G-0.  INSTALLED TRANSITION PANEL.
